We give a simple and concise proof that so-called generalized median stable matchings are well-defined for college admissions problems. Furthermore, we discuss the fairness properties of median stable matchings and conclude with two illustrative examples of college admissions markets, the lattices of stable matchings, and the corresponding generalized median stable matchings.
Published as: Bounded Rationality and Correlated Equilibria in International Journal of Game Theory , Vol. 46, No. 3, 595-629, August, 2017